Journal of Nonlinear Mathematical Physics

Volume 15, Issue 1, March 2008, Pages 1 - 8

Harmonic maps between quaternionic Kahler manifolds

Authors
S. Ianuş, R. Mazzocco, G.E. Vilcu
Corresponding Author
S. Ianuş
Received 11 September 2007, Accepted 13 November 2007, Available Online 1 March 2008.
DOI
https://doi.org/10.2991/jnmp.2008.15.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
15 - 1
Pages
1 - 8
Publication Date
2008/03/01
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2008.15.1.1How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S. Ianuş
AU  - R. Mazzocco
AU  - G.E. Vilcu
PY  - 2008
DA  - 2008/03/01
TI  - Harmonic maps between quaternionic Kahler manifolds
JO  - Journal of Nonlinear Mathematical Physics
SP  - 1
EP  - 8
VL  - 15
IS  - 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2008.15.1.1
DO  - https://doi.org/10.2991/jnmp.2008.15.1.1
ID  - Ianuş2008
ER  -